# SDR SABA020044

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,808 hours, 43,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5019 FROM AGS TO CLT.  DURING POST-FLIGHT INSPECTION THE FORWARD OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REPAIRED THE LIGHT SOCKET.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
